# SDR TWAA0102307

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN MEMBRANE BETWEEN STA 826 AND 845, AT LONGERON 18L.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AREA PER SRM 51-10-3 PAGE 54.  REINSTALLED FASTENERS PER SRM 51-30-2.
